| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.One similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The customer returned a 13.2mm micl13.2 implantable collamer lens, -12.5 diopter, damaged.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information received.The reporter stated the surgeon attempted to insert the lens but the lens tore.There was patient contact but no injury.The backup lens was implanted.The reporter stated the cause of the event was unknown.(b)(4).